# SDR VNAA0507016

- Difficulty date: July 22, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 10177
- Aircraft time: 1,031 hours, 964 cycles
- Engine: Ge CF348C1
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A LOUD NOISE ABOVE 210KTS DURING CLIMBOUT.  THE FLIGHT RETURNED TO CLT WHERE MAINTENANCE DISCOVERED THE EXTERNAL SERVICE PANEL DOOR OPEN.  THE DOOR WAS INSPECTED AND OPERATIONALLY CHECKED.  NO DAMAGE WAS FOUND AND THE LATCHES FUNCTIONED PROPERLY.  THE DOOR WAS SECURED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
